(Closed) 1 Day Period After Coming off Aviane?

posted 6 years ago in TTC
Post # 3
Member
3472 posts
Sugar bee
  • Wedding: July 2012 - The Gables Inn, Santa Rosa, CA

Yes, this is VERY normal– it usually takes women anywhere from 3-6 months for their cycle to “normalize” again after coming off BC, but in some women it can take as long as 12-18 months.  I would recommend just relaxing a bit and allowing your body to adjust to it’s natural hormones again.  Don’t start tracking for about 3 months or so. In the mean time, just enjoy the intimacy on a spontanious level (i.e. don’t worry about firtile days/ovulation/etc.) if you can relax about it and give it a chance to happen naturally, you might just be lucky enough to conceive without having to chart everything. 

 

So essentially, give your body a few months to even out, and in the mean time, think of it as Not Trying to Not Conceive.  

Post # 4
Member
578 posts
Busy bee
  • Wedding: April 2012

After I stopped taking Aviane, I had a 2-day period that was very very light spotting.  My cycles were also a lot shorter than they had been before I started the pill, although they got slightly longer.  My second month off, I got a regular period.  

I think it is helpful to track temps right away.  That way even if you don’t get a period, or a very light one, you still know whether or not you’re ovulating.  And if you get pregnant before your cycles go back to normal, you’ll know when it happened.

Post # 5
Member
13101 posts
Honey Beekeeper
  • Wedding: July 2010

I agree with the PPs that it often takes women many months after stopping brith control for their cycles to regualte again.  So what you are seeing is very normal and there really isn’t much you can do but give it time.

The topic ‘1 Day Period After Coming off Aviane?’ is closed to new replies.

Find Amazing Vendors